# SDR 2007UALA00424

- Difficulty date: February 12, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 35,729 hours, 9,865 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL STRIP COVER IS DAMAGED JUST FWD OF AFT FWD LAV APPROX 1.500 FT DAMAGED. REPLACED 25' SECTION OF EEL STRIP COVER.
